VOL. 13 · NO. 3 | Fall 2001
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 13 (3), (Fall 2001) DOI: 10.35834/2001/1303000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 13 (3), 142-144, (Fall 2001) DOI: 10.35834/2001/1303142
No abstract available
Articles
Sarah Field Griffin
Missouri J. Math. Sci. 13 (3), 145-153, (Fall 2001) DOI: 10.35834/2001/1303145
No abstract available
Yaping Liu
Missouri J. Math. Sci. 13 (3), 154-162, (Fall 2001) DOI: 10.35834/2001/1303154
No abstract available
Richard Belshoff, Jinzhong Xu
Missouri J. Math. Sci. 13 (3), 163-171, (Fall 2001) DOI: 10.35834/2001/1303163
C. Bryan Dawson
Missouri J. Math. Sci. 13 (3), 172-177, (Fall 2001) DOI: 10.35834/2001/1303172
No abstract available
Bella Wiener, Joseph Wiener
Missouri J. Math. Sci. 13 (3), 178-186, (Fall 2001) DOI: 10.35834/2001/1303178
No abstract available
Kandasamy Muthuvel
Missouri J. Math. Sci. 13 (3), 187-194, (Fall 2001) DOI: 10.35834/2001/1303187
No abstract available
Ice B. Risteski
Missouri J. Math. Sci. 13 (3), 195-203, (Fall 2001) DOI: 10.35834/2001/1303195
Reviews
Thomas P. Dence
Missouri J. Math. Sci. 13 (3), 204-205, (Fall 2001) DOI: 10.35834/2001/1303204
No abstract available
Problems
Missouri J. Math. Sci. 13 (3), 206-207, (Fall 2001) DOI: 10.35834/2001/1303206
No abstract available
Missouri J. Math. Sci. 13 (3), 208-209, (Fall 2001) DOI: 10.35834/2001/1303208
No abstract available
News
Missouri J. Math. Sci. 13 (3), 210-211, (Fall 2001) DOI: 10.35834/2001/1303210
No abstract available
Back to Top